You will probably experience tummy trouble again with the higher dose but it gets better after a while if you can tolerate it. You should really ask your do tod how he wants you to take it or ask your pharmacist. Are you taking this for pcos or are you diabetic?
Good luck to you !
Ok now i have been taking 1000mg of met now for 5 days, the poops are back but today I feel like crapola! Yesterday was a very off day for me, missed meals, didn't use the potty as often as normal bla bl abl.. maybe thats it?
I'm taking the for PCOS I started taking 1 daily for 2 weeks, now I'm taking 2 daily for another 2 weeks then I'm up to 3 daily for the rest of my life. My doctor told me to take them one in the morning, one at mid-day and anotehr in the evening they do give me some trouble but have to bear it and hopefully my body will get used to them
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.